|Lack of Ritonavir
Sep 3, 2010
Dear Doctors, I'm going to try to explain in english since dr Natterstad is not in service until sep-10. I live in Mexico and frecuently we have lack of medicaments. Since we do not have Ritonavir, since yesterday I'm taking 2 pills daily instead 4, as a fact, I will be running without any pill for 5 days. My doctor says is no problem with that, but I want to be sure that I can keep with Truvada and Aptivus only, or is better to stop for 5 days all the treatment. Please, please let me know what to do. Thank you very much for your support. God Bless you
| Response from Dr. Young
Hello and thank you for your post from Mexico.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose A Symptom Of HIV?
- Is White Tongue A Sign Of HIV?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.